# SDR 9JLA2021022524810

- Difficulty date: February 14, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N10HC
- Make and model: Emb EMB-145
- Aircraft serial: 14501080
- Aircraft time: 4,226 hours, 2,786 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 30086011
- Part serial: P2076
- Condition: Defective
- Location: Dc
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING FLIGHT THE GEN 2 BEARING FAIL EICAS MESSAGE ILLUMINATED. THE MAINTENANCE VENDOR DETERMINED THAT NO2 DC GEN WAS DEFECTIVE.  THE DEFECTIVE DC GEN WAS REMOVED AND AN OVERHAULED GEN WAS INSTALLED.  GROUND RUNS AND OPS CHECKS WERE SATISFACTORY.  THE AIRCRAFT THEN WAS RETURNED TO SERVICE.
